# SDR SIMA20151130016

- Difficulty date: November 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,415 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 FLOOR SUPPORT CORRODED ON PREVIOUS BLEND AT FRAME 22.  R & R LT NR 1 FLOOR SUPPORT AT FRAME 22.  REINSTALLED CROSSBEAM AT FWD PART IAW SRM 51-40-02.
